# SDR UALA2013050603153

- Difficulty date: May 4, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 91,766 hours, 11,011 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 784465
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 39L, EMERGENCY LIGHT CABLE IS BROKEN, PART ON ORDER, COMING FROM ORD STATION, OSTF NUMBER R3583, PCN 560-4778.  REPLACED SEAT HARNESS AT 39ABC.  TEST OKAY.
